Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 332 to 391 of 1762

332
Calculation of the local electric field for an infinite array of conducting nanosized objects

Lim, Mikyoungresearcher; Kim, D; Kim, SY; Bouree, JE, JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, v.40, no.4, pp.853 - 862, 2007-01

333
Calibrated initials for an EM applied to recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.40, no.1, pp.97 - 110, 2002-07

334
Calibrated propensity score method for survey nonresponse in cluster sampling

Kim, Jae Kwangresearcher; Kwon, Yongchan; Paik, Myunghee Cho, BIOMETRIKA, v.103, no.2, pp.461 - 473, 2016-06

335
Calibration and refinement for classification trees

Fienberg, SE; Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.70, no.2, pp.241 - 254, 1998-07

336
Calibration Estimation in Survey Sampling

Kim, Jae Kwangresearcher; Park, Mingue, INTERNATIONAL STATISTICAL REVIEW, v.78, no.1, pp.21 - 39, 2010-04

337
CALIBRATION ESTIMATION USING EMPIRICAL LIKELIHOOD IN SURVEY SAMPLING

Kim, Jae Kwangresearcher, STATISTICA SINICA, v.19, no.1, pp.145 - 157, 2009-01

338
Canonical coordinates and Bergmann metrics

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.6, no.3, pp.589 - 631, 1998-07

339
Capacity optimal design of two-hop relay network

Cho, Hong-Il; Hwang, Gang-Ukresearcher, ELECTRONICS LETTERS, v.46, no.18, pp.1295 - 81, 2010-09

340
Capacity, fairness, and queueing performance analysis of opportunistic scheduling with one-bit feedback

Kim, Yoora; Hwang, Gangukresearcher; Chong, Songresearcher, COMPUTER COMMUNICATIONS, v.121, pp.19 - 32, 2018-05

341
Carlitz-Hayes plus Andersons epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

342
Castelnuovo regularity for smooth subvarieties of dimensions 3 and 4

Kwak, Sijongresearcher, JOURNAL OF ALGEBRAIC GEOMETRY, v.7, no.1, pp.195 - 206, 1998-01

343
Castelnuovo-Mumford regularity bound for smooth threefolds in P-5 and extremal examples

Kwak, Sijongresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.509, pp.21 - 34, 1999

344
Cauchy problem for Carleman equation by finite difference methods

S.K. CHUNG; K.H. KWONresearcher; Y.B. PARK, 대한수학회논문집, v.4, no.1, pp.121 - 128, 1989-06

345
Central extensions and hasse norm principle over function fields

Bae, Sung-Hanresearcher; Hwanyup JUNG, TOKYO JOURNAL OF MATHEMATICS, v.24, no.1, pp.93 - 106, 2001-06

346
Centrally orthogonal polynimials and second order partial differential equations

Kwon, Kil Hyunresearcher, METHODS AND APPLICATIONS OF ANALYSIS, v.1, no.0, pp.57 - 64, 2000-06

347
CHAIN EQUIVALENCE ON QUATERNIONS WITH TRIVIAL SUM

Baek, Sanghoonresearcher, TRANSFORMATION GROUPS, v.24, no.3, pp.713 - 720, 2019-09

348
Changing Susceptibility to Non-Optimum Temperatures in Japan, 1972-2012: The Role of Climate, Demographic, and Socioeconomic Factors

Chung, Yeonseungresearcher; Yang, Daewon; Gasparrini, Antonio; Vicedo-Cabrera, Ana M.; Ng, Chris Fook Sheng; Kim, Yoonhee; Honda, Yasushi; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.5, 2018-05

349
Channeled sampling in shift invariant spaces

Hong, YM; Kim, JM; Kwon, Kil Hyunresearcher; Lee, EH, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.5, no.5, pp.753 - 767, 2007-09

350
Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

351
Characteristics of Graph Braid Groups

Ko, Ki-Hyoungresearcher; Park, Hyo-Won, DISCRETE & COMPUTATIONAL GEOMETRY, v.48, no.4, pp.915 - 963, 2012-12

352
CHARACTERIZATION OF CLASSICAL TYPE ORTHOGONAL POLYNOMIALS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; LEE, JK; YOO, BH, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.2, pp.485 - 493, 1994-02

353
CHARACTERIZATION OF CYCLE OBSTRUCTION SETS FOR IMPROPER COLORING PLANAR GRAPHS

Choi, Ilkyoo; Liu, Chun-Hung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.32, no.2, pp.1209 - 1228, 2018-06

354
Characterization of the closedness of the sum of two shift-invariant spaces

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.320, no.1, pp.381 - 395, 2006-08

355
CHARACTERIZATION OF THE ELECTRIC FIELD CONCENTRATION BETWEEN TWO ADJACENT SPHERICAL PERFECT CONDUCTORS

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, Kihyun, SIAM JOURNAL ON APPLIED MATHEMATICS, v.74, no.1, pp.125 - 146, 2014

356
Characterizations of biorthogonal wavelets which are associated with biorthogonal multiresolution analyses

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.11, no.2, pp.263 - 272, 2001-09

357
Characterizations of Bochner-Krall orthogonal polynomials of Jacobi type

Kwon, Kil Hyunresearcher; Lee, DW, CONSTRUCTIVE APPROXIMATION, v.19, no.4, pp.599 - 619, 2003

358
Characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher, RESULTS IN MATHEMATICS, v.24, no.0, pp.119 - 128, 1993-06

359
Characterizations of discrete classical orthogonal polynomials

Kwon K.Hresearcher; Lee J. K; Yoo B.H, 대한수학회논문집, v.10, no.2, pp.471 - 482, 1993-06

360
CHARACTERIZATIONS OF ORTHOGONAL POLYNOMIALS SATISFYING DIFFERENTIAL-EQUATIONS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; YOO, BH, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.25, no.3, pp.976 - 990, 1994-05

361
Chebyshev's bias in Galois extensions of global function fields

Cha, Byungchul; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.131, no.10, pp.1875 - 1886, 2011-10

362
Chemotactic traveling waves by metric of food

Choi, Sun-Ho; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.75, no.5, pp.2268 - 2289, 2015-12

363
Chemotactic traveling waves with compact support

Choi, Sun-Ho; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.488, no.2, 2020-08

364
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.135, pp.319 - 348, 2019-03

365
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

366
CHOW GROUPS OF PRODUCTS OF SEVERI-BRAUER VARIETIES AND INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.3, pp.1757 - 1771, 2017-03

367
Chow stability criterion in terms of log canonical threshold

Lee, Yongnamresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.467 - 477, 2008-03

368
Circle Graph Obstructions Under Pivoting

Geelen, Jim; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.61, no.1, pp.1 - 11, 2009-05

369
Class fields from the fundamental Thompson series of level N = o(g)

Choi, SY; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.42, no.2, pp.203 - 222, 2005-03

370
CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Bae, Sung-Hanresearcher; Jung, Hwanyup, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365, 2013-07

371
CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Bae, Sunghanresearcher; Jung, Hwanyup, MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320, 2017-05

372
Class numbers of cyclotomic function fields

Bae, Sung-Hanresearcher; Kang, PL, ACTA ARITHMETICA, v.102, no.3, pp.251 - 259, 2002

373
Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

374
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

375
Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

376
Classification of classical orthogonal polynomials

KIL H. KWONresearcher; Lance L. Littlejohn, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.34, no.4, pp.973 - 1008, 1997-06

377
Classification of equivariant complex vector bundles over a circle

Cho, JH; Kim, SS; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.41, no.3, pp.517 - 534, 2001-10

378
Classification of equivariant real vector bundles over a circle

Cho, JH; Kim, SS; Masuda, M; Suh, Dong Youpresearcher, JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, v.42, no.2, pp.223 - 242, 2002-10

379
CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

380
The classification of real projective structures on compact surfaces

Choi, Suhyoung; Goldman, William M., Bulletin (New Series) of the American Mathematical Society, v.34, no.2, pp.161-171, 1997-04

381
Classification of rotational special Weingarten surfaces of minimal type in S^2 x R and H^2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., MATHEMATISCHE ZEITSCHRIFT, v.273, no.1-2, pp.379 - 399, 2013-02

382
Classification of spectra of the Neumann-Poincare operator on planar domains with corners by resonance

Helsing, Johan; Kang, Hyeonbae; Lim, Mikyoungresearcher, ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.4, pp.991 - 1011, 2017-07

383
Classification problems of toric manifolds via topology

MIKIYA MASUDA; Suh, Dong Youpresearcher, CONTMEPORARY MATHEMATICS, v.460, pp.273 - 286, 2008-01

384
Closed-form expressions on the geometric tail behavior of statistical multiplexers with heterogeneous traffic

Hwang, Gang Ukresearcher; Choi, Bong Dae, IEEE TRANSACTIONS ON COMMUNICATIONS, v.46, no.12, pp.1575 - 1579, 1998-12

385
Co-contractions of graphs and right-angled Artin groups

Kim, Sang-hyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.8, no.2, pp.849 - 868, 2008

386
Codes and maximal monoids

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.411, no.16-18, pp.1809 - 1817, 2010-03

387
Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

388
Cohomological invariants of central simple algebras of degree 4

Baek, Sanghoonresearcher; Berhuy, Gregory, ARCHIV DER MATHEMATIK, v.98, no.5, pp.415 - 425, 2012-05

389
Cohomological non-rigidity of eight-dimensional complex projective towers

Kuroki, Shintaro; Suh, Dong-Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.769 - 782, 2015

390
Collision detection algorithm of a continuous type using spherical extreme vertex diagrams

Kim, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.47, no.8-9, pp.1363 - 1378, 2004-04

391
Colored permutations with no monochromatic cycles

Kim, Dongsuresearcher; Kim, Jang Soo; Seo, Seunghyun, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.4, pp.1149 - 1161, 2017-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0